# SDR QR9R20220216002

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724049788
- Aircraft time: 2,152 hours
- System (JASC): 8000 · Engine Starting System
- Part: Starter Gen
- Part number: 23081072
- Part serial: P2748
- Condition: Warning Message
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING START, ENGINE # 1 STARTER ENGAGED...STARTER ENGAGED MESSAGE APPEARED ON CAD. NO CHANGE TO N1, TOT OR TQ. AND BARELY ANY FLUCTUATION IN THE BATTERY. STARTED # 2 AND REATTEMPTED TO START ENG # 1 WITH SAME RESULT. CALLED MAINTENANCE AND THEY PERFORMED AN AIRBUS RESET. TRIED TO START ENG # 1 AGAIN....SAME RESULT. REMOVED AND REPLACED STARTER GENERATOR; T/F COMPLETED IAW AMM 05-60-00, 6-12.
